On the$C$^{*}-algebra of a one-parameter semigroup of isometries

R. G. Douglas State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331420

Acta Mathematica, 128, (1), 143-151, 1971.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 110 downloads ] [ 0 comments ]
@inproceedings{r.1971on,
  title={On the$C$^{*}-algebra of a one-parameter semigroup of isometries},
  author={R. G. Douglas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203224709008129},
  booktitle={Acta Mathematica},
  volume={128},
  number={1},
  pages={143-151},
  year={1971},
}
R. G. Douglas. On the$C$^{*}-algebra of a one-parameter semigroup of isometries. 1971. Vol. 128. In Acta Mathematica. pp.143-151. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203224709008129.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved